I'm feeling really wierd...more so than I have been. Dizzy, shakey...is it my nerves or the ms???? I start my iv and my avonex this afternoon. Maybe I need to eat something, but don't feel hungry. I had a yogurt with my tylenol and antibiotics this morning, but that's all.
Hey Beachlover...what you describe is definitely part of MS...but you are right to factor in nervousness and having not eaten. Please TRY to eat a little something, even if it is only a few crackers, whatever you can tolerate. And please check back in after you begin the meds and let us know how it went, okay?
Thand you so much Kelli. You're a great support. I did eat a bisquit and lots of water. I did also take 1/2 a zanax, which has helped a little. My gp got a scrpt for me just to help take the edge off a little, but am being careful not to take it too often. I do feel a bit better now. I picked up my Bible and read some comforting passages and that has helped as well. I will try to get back with everyone after my meds. I think I told you, but they're giving me my iv solumedrol, then an hour later my Avonex inj. How will I know what's causing what? Are we having fun yet???